# SDR RAIA2009100600005

- Difficulty date: October 4, 2009
- Submitted: October 6, 2009
- Operation: Air carrier
- Aircraft: N801HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145053
- Aircraft time: 26,706 hours, 24,638 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Part number: 40303020SD
- Condition: Worn
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED RECEIVING A BLEED 1 AND 2 LEAK ON THE EICAS DURING CLIMB.  MAINTENANCE REMOVED AND REPLACED DETERIORATED BLEED SEALS IN THE BELLY FAIRING.  OPS CHECKED GOOD.
